Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking ibuprofen for severe headache and sinus. Should I take any other medication ?

I have been to the doctors three times in past three weeks. All of a sudden. I got severe headaches, nose and eyes that that hurt. Have taken ibuprofen, and two weeks of antibiotics , have had exray which showed sinus clear. Am now just taking ibuprofen which stops the pain, but still nose and eyes hurt if I don t take pills . Never had sinus trouble - could it also be my eyes - doctor said I have cataracs. Am 68 yrs old - no health problems except for this. Am now living in South Africa near ocean where many folks have sinus problems. Am going back to states in two weeks to visit my family and will also see my doctor. Can I do anything else for the next two weeks beside take the pain plls??
Asked On : Wed, 18 May 2011
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to healthcaremagic.
Cataract never causes headaches. are you using glasses?you are getting headaches in the morning or all the time?it may be your sinusitis problem.but you have to meet the doctor and get evaluated for other causes of headache. take care
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor